Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from acne vulgaris on back and chest. Using glycoderm lotion with accutane. What to do?

Hello doctor. I am suffering from acne vulgaris and I have on back and chest as well. I am 26 years old and 5 years back I tried retino A cream and glycoderm lotion along with accutane and it worked but once I stopped it, acne was back. I would like you to tell me how to use retino A and glycoderm again and I don t want to take accutane for now.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for your query.
Accutane has to be taken in the recommended dosage and recommended time to cause a good remission.Also it is possible for a relapse and a repeat course to be needed.
If you want to start with Retino A cream now ,you can use it once daily ,preferably at night or with proper clothing to avoid UV exposure. For now you can use only one agent and see how it improves.If you feel ,there is no much change , you can visit a dermatologist to start using Oral antibiotics for the same.
Hope this helps.Take care!
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor